Open Access
2007/2008 Fubini Type Theorems for the BV Integral
Inder K. Rana, V. Sinha
Real Anal. Exchange 33(1): 167-200 (2007/2008).


In this paper, we show that if an R-integrable (or BV integrable function) defined over a compact interval $[a,b]\times [c,d]\subset \mathbb R^2$ satisfies certain conditions, then over any subinterval of $[a,b]\times [c,d],$ the iterated integral exists and equals the double integral. We also present some examples relevant to our theory.


Download Citation

Inder K. Rana. V. Sinha. "Fubini Type Theorems for the BV Integral." Real Anal. Exchange 33 (1) 167 - 200, 2007/2008.


Published: 2007/2008
First available in Project Euclid: 28 April 2008

zbMATH: 1151.28003
MathSciNet: MR2402872

Primary: 28A35

Keywords: BV sets , charges , derivates , R-integral

Rights: Copyright © 2007 Michigan State University Press

Vol.33 • No. 1 • 2007/2008
Back to Top